# SDR VOX2009F00002

- Difficulty date: May 11, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N6KF
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 659
- Engine: Garrtt TPE3316252M
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Part number: 31017263
- Part serial: P20149
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

PILOT REPROTED AFTER TAKEOFF, EXPERIENCED RT ENGINE SPOOLED DOWN.  SECURED ENGINE AND RETURNED TO DEPARTURE.  FOLLOW UP:  TORQUE SENSOR FAILED IN RT ENGINE. (K)
